# SDR EVCA201705221

- Difficulty date: May 22, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N559AE
- Make and model: Bell 206L-4
- Aircraft serial: 52472
- Aircraft time: 780 hours, 1,843 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 206001192001
- Part serial: US65
- Condition: Abnormal
- Location: Collective
- Part time: 780 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF THE AIRCRAFT FOUND THE COLLECTIVE CONTROL TUBE FOUND TO HAVE ROTATIONAL MOVEMENT BETWEEN THE CLEVIS AND THE CONTROL TUBE AT THE JUNCTION WITH THE TRANSMISSION BELLCRANK.
